# SDR FOTR20180425003

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795978
- Condition: Gouged
- Location: Bs 787-794
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME HAS A .50 INCH GOUGE AT STRINGER 24 AND .50 INCH GOUGE 4 INCHES BELOW.
